# SDR SWAA2017121818444

- Difficulty date: November 29, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 69,280 hours, 40,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FORWARD BULKHEAD GEAR WELL CRACKED AT BS. 663, LBL 26.  REPAIRED THE BULKHEAD IAW SRM.
